# SDR AALA2018071109016

- Difficulty date: July 7, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 14,415 hours, 5,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: L4 Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST HANDLE DAMAGED.  INSTALLED THE DOOR HANDLE GRIP COVER IAW AMM 25-23-45.
